# SDR DL72W972475

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR FWD FRAME HAS A 1.5 INCH CRACK AT LWR DOOR STOP FITTING.  INSTALLED DOUBLER PER SRM 53-10-4.
